# SDR QXEA2018092500347

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 27,682 hours, 29,283 cycles
- Engine: Pwc PW150A
- Engine time: 34,640 hours, 36,615 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0140
- Condition: Failed
- Location: #1 Engine
- Part time: 34,640 hours, 36,615 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB #1 ENGINE HIGH OIL PRESSURE MASTER WARNING. TEMP WENT TO 123 DEGREES. PERFORMED A INFLIGHT SHUTDOWN OF THE #1 ENGINE AND RETURNED TO THE FIELD. CREW REPORTS A SMOKE HAZY THROUGHOUT THE AITRCRAFT CABIN AFTER THE SHUTDOWN. LANDING WAS UNEVENTFUL. ENGINE REPLACED DUE TO NL SHAFT SHEARED AND FIRST STAGE COMPRESSOR DIFFICULT TO TURN. PERFORMED TASK 21-00-00-160-801 FOR REMOVAL OF ODOR FROM THE AIR CONDITIONING DUCTS. CHECKS GOOD.
